Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




196 Publications

2017 | Journal Article | IST-REx-ID: 909 | OA
On the lengths of curves passing through boundary points of a planar convex shape
A. Akopyan, V. Vysotsky, The American Mathematical Monthly 124 (2017) 588–596.
View | DOI | Download Submitted Version (ext.)
 
2016 | Journal Article | IST-REx-ID: 1272 | OA
Generalized offsetting of planar structures using skeletons
M. Held, S. Huber, P. Palfrader, Computer-Aided Design and Applications 13 (2016) 712–721.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1289 | OA
The classification of endoscopy images with persistent homology
O. Dunaeva, H. Edelsbrunner, A. Lukyanov, M. Machin, D. Malkova, R. Kuvaev, S. Kashin, Pattern Recognition Letters 83 (2016) 13–22.
View | Files available | DOI
 
2016 | Journal Article | IST-REx-ID: 1292 | OA
Computing the Thurston–Bennequin invariant in open books
S. Durst, M. Kegel, M.D. Klukas, Acta Mathematica Hungarica 150 (2016) 441–455.
View | DOI | Download Preprint (ext.)
 
2016 | Journal Article | IST-REx-ID: 1295
Multiple covers with balls II: Weighted averages
H. Edelsbrunner, M. Iglesias Ham, Electronic Notes in Discrete Mathematics 54 (2016) 169–174.
View | DOI
 

Filters and Search Terms

type<>research_data

Search

Filter Publications